advertisement
Question
Posted by: Blue | 2004/02/04

Infection

I'm on the Pil, Marvelon, have been for quite a while.

I'm only 22, but don't have any libido, sex is sore and very dry, we always use KY.

i am very prone to infections, after my period, after sex, and for no reason at all.

Any ideas?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill can predispose to thrush, decreased libido and vaginal dryness. Perhaps you could try changing to another Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement